Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 3

All articles in this issue are freely accessible.

Topological Hochschild homology of twisted group algebras
Daniel J. Vera.
Trans. Amer. Math. Soc. 362 (2010), 1113-1133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563723
A relative Seidel morphism and the Albers map
Shengda Hu and François Lalonde.
Trans. Amer. Math. Soc. 362 (2010), 1135-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563724
Powers of large random unitary matrices and Toeplitz determinants
Maurice Duits and Kurt Johansson.
Trans. Amer. Math. Soc. 362 (2010), 1169-1187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563725
The lower bound of the $w$-indices of surface links via quandle cocycle invariants
Masahide Iwakiri.
Trans. Amer. Math. Soc. 362 (2010), 1189-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563726
Mixed boundary value problems for the Stokes system
R. Brown, I. Mitrea, M. Mitrea and M. Wright.
Trans. Amer. Math. Soc. 362 (2010), 1211-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563727
Siegel metric and curvature of the moduli space of curves
Elisabetta Colombo and Paola Frediani.
Trans. Amer. Math. Soc. 362 (2010), 1231-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563728
Snowballs are quasiballs
Daniel Meyer.
Trans. Amer. Math. Soc. 362 (2010), 1247-1300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563729
Asymptotic curvature decay and removal of singularities of Bach-flat metrics
Jeffrey Streets.
Trans. Amer. Math. Soc. 362 (2010), 1301-1324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563730
The behavior of the spectral gap under growing drift
B. Franke, C.-R. Hwang, H.-M. Pai and S.-J. Sheu.
Trans. Amer. Math. Soc. 362 (2010), 1325-1350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563731
The Leech lattice $Λ$ and the Conway group $·{O}$ revisited
John N. Bray and Robert T. Curtis.
Trans. Amer. Math. Soc. 362 (2010), 1351-1369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2563732
Structures having o-minimal open core
Alfred Dolich, Chris Miller and Charles Steinhorn.
Trans. Amer. Math. Soc. 362 (2010), 1371-1411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563733
The second closed geodesic on Finsler spheres of dimension $n > 2$
Hans-Bert Rademacher.
Trans. Amer. Math. Soc. 362 (2010), 1413-1421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563734
Weighted averages of modular $L$-values
Andrew Knightly and Charles Li.
Trans. Amer. Math. Soc. 362 (2010), 1423-1443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563735
Varieties with few subalgebras of powers
Joel Berman, Paweł Idziak, Petar Markovic, Ralph McKenzie, Matthew Valeriote and Ross Willard.
Trans. Amer. Math. Soc. 362 (2010), 1445-1473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563736
Telescope conjecture, idempotent ideals, and the transfinite radical
Jan Stovícek.
Trans. Amer. Math. Soc. 362 (2010), 1475-1489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563737
Hamiltonian stationary cones and self-similar solutions in higher dimension
Yng-Ing Lee and Mu-Tao Wang.
Trans. Amer. Math. Soc. 362 (2010), 1491-1503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563738
The regular algebra of a poset
Pere Ara.
Trans. Amer. Math. Soc. 362 (2010), 1505-1546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563739
Almost all elliptic curves are Serre curves
Nathan Jones.
Trans. Amer. Math. Soc. 362 (2010), 1547-1570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563740
Dyadic-like maximal operators on integrable functions and Bellman functions related to Kolmogorov’s inequality
Antonios D. Melas and Eleftherios Nikolidakis.
Trans. Amer. Math. Soc. 362 (2010), 1571-1597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563741
A new approach to classification of integral quadratic forms over dyadic local fields
Constantin N. Beli.
Trans. Amer. Math. Soc. 362 (2010), 1599-1617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563742
Orbit of the diagonal in the power of a nilmanifold
A. Leibman.
Trans. Amer. Math. Soc. 362 (2010), 1619-1658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563743
Baire classes of Banach spaces and strongly affine functions
Jirí Spurny.
Trans. Amer. Math. Soc. 362 (2010), 1659-1680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2563744